# SDR C8GA20020011

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 52,470 hours, 28,083 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 10457
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 713 FROM DEN TO TOL. DURING CRUISE LEVEL, THE LOWER AFT CARGO FIRE WARNING LIGHT CAME ON INFLIGHT. APPROPRIATE CHECK LIST WERE ACCOMPLISHED, NOTIFIED ATC, DECLARED EMERGENCY AND AIR TURNBACK TO DEN AND LANDED WITHOUT INCIDENT. UPON LANDING INSPECTED THE LOWER AFT CARGO COMPARTMENT AND FOUND NO INDICATION OF FIRE. MEL THE LOWER AFT CARGO COMPARTMENT AREA DETECTION SYSTEM PER 26-19-1A. AIRCRAFT RETURNED TO SERVICE. MEL 26-19-1 WAS CLEARED UPON ARRIVAL IN TOL 8/29/2002 BY REPLACING A SMOKE DETECTOR AND TWO SMOKE DETECTOR BATTERIES.
